# SDR SIMA201011603

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 13,957 hours, 12,627 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3218 THE CREW REPORTED THE BAGGAGE DOOR WARNING ILLUMINATED ON CLIMBOUT.  THE CREW REPORTED, NEVER LOST PRESSURE AT 1500 FEET.  THE CREW ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBRICATED THE BAGGAGE DOOR MICRO SWITCHES AND PERFORMED MULTIPLE OPERATIONAL CHECKS OF THE BAGGAGE DOOR WARNING SYSTEM.  NO PARTS REMOVED OR REPLACED.  ALL CHECKS GOOD PER EMB AMM 52-76-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
